# SDR 99ZZZX2400

- Difficulty date: June 8, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N24708
- Make and model: Cessna 152
- Aircraft serial: 15280332
- Engine: Lyc O235L2C
- System (JASC): 7414 · Magneto/Distributor
- Part: Dist Block
- Part number: K3822
- Condition: Worn
- Location: Lt Magneto
- Part time: 551 hours
- Component: Slick, 4381
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE 500-HOUR INSPECTION OF BOTH MAGNETOS, OILITE BUSHING IN BOTH LT AND RT DISTRIBUTOR BLOCKS WERE FOUND WORN EXCESSIVELY.  REPLACED WITH NEW K3822 DISTRIBUTOR BLOCK AND GEAR ASSEMBLIES.  DUE TO LOW TIME ON MAGNETOS, SUBMITTER SUGGESTED POSSIBLE CAUSE OF BUSHING FAILURE MAY BE IMPROPER LUBRICATION IN OILITE BUSHING WHEN INSTALLED AT FACTORY.
